MathSciNet Relay Station
MathSciNet bibliographic data
MR100753 42.00 (30.00)
Pólya, G.; Schoenberg, I. J. Remarks on de la Vallée Poussin means and convex conformal maps of the circle. Pacific J. Math. 8 1958 295–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement